# SDR SIMA2019101709007

- Difficulty date: October 9, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 9,212 hours, 6,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003367001
- Condition: Bent
- Location: Frames 8-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD COCKPIT PANEL FWD BEAM BETWEEN FR08 AND FR11 STR01L AND STR 03L BENT ALONG TOP HALF OF LEFT UPPER SIDE.  REMOVED AND REPLACED FWD COCKPIT OVERHEAD PANEL BEAM IAW EMB 175 SRM 51-40-02, 51-41-01, 51-41-02
